MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060470
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - initial reporter phone: phone number is (b)(6); reported here as phone number exceeded character limit for designated field.
 
Event or Problem Description
It was reported that balloon rupture occurred, and additional intervention was performed.The 60% stenosed target lesion was located in the right forearm.A 6.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon third inflation at 24 atmospheres.Subsequently, the physician performed an intervention via surgery to remove the remnants of the balloon.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: phone number is (b)(6); reported here as phone number exceeded character limit for designated field.Device evaluated by mfr: the gladiator was returned for analysis.A visual examination found a complete balloon circumferential tear located approximately 35mm distal of the proximal balloon bond.A visual and tactile examination found the shaft of the device to have completely detached.The break was located approximately 5mm distal of the proximal balloon bond.The distal section of the shaft including the distal section of balloon material, both markerbands, and tip were not returned for analysis.The clinical observation was confirmed.
 
Event or Problem Description
It was reported that balloon rupture occurred, and additional intervention was performed.The 60% stenosed target lesion was located in the right forearm.A 6.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon third inflation at 24 atmospheres.Subsequently, the physician performed an intervention via surgery to remove the remnants of the balloon.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the physician performed open surgery, cut through the skin and vessel to remove the remaining of the balloon.
 
Additional Manufacturer Narrative
E1 - updated initial reporter zip/post code e1 - initial reporter phone: phone number is (b)(6); reported here as phone number exceeded character limit for designated field.Device evaluated by mfr: the gladiator was returned for analysis.A visual examination found a complete balloon circumferential tear located approximately 35mm distal of the proximal balloon bond.A visual and tactile examination found the shaft of the device to have completely detached.The break was located approximately 5mm distal of the proximal balloon bond.The distal section of the shaft including the distal section of balloon material, both markerbands, and tip were not returned for analysis.The clinical observation was confirmed.
 
Event or Problem Description

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22749210
Report Number2124215-2025-54405
Device Sequence Number18294382
Product Code LIT
UDI-Device Identifier08714729809739
UDI-Public(01)08714729809739(17)271028(10)35145674
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207060470
Device Catalogue NumberH74939207060470
Device Lot Number0035145674
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/19/2025
11/09/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/11/2025
12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight51 KG